American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Matthew Baker, Sam Payne and Joseph Rabinoff. On the structure of non-archimedean analytic curves. Contemporary Mathematics 605 (2013) 93-121.
Book volume table of contents   
View Article: PDF

[2] Antoine Chambert-Loir. Diophantine geometry and analytic spaces. Contemporary Mathematics 605 (2013) 161-179.
Book volume table of contents   
View Article: PDF

[3] Mihran Papikian. Non-archimedean uniformization and monodromy pairing. Contemporary Mathematics 605 (2013) 123-160.
Book volume table of contents   
View Article: PDF

[4] Brian Osserman and Joseph Rabinoff. Lifting nonproper tropical intersections. Contemporary Mathematics 605 (2013) 15-44.
Book volume table of contents   
View Article: PDF

[5] Peter Scholze. The Langlands-Kottwitz method and deformation spaces of $p$-divisible groups. J. Amer. Math. Soc. 26 (2013) 227-259.
Abstract, references, and article information   
View Article: PDF

[6] Payman L Kassaei. Modularity lifting in parallel weight one. J. Amer. Math. Soc. 26 (2013) 199-225.
Abstract, references, and article information   
View Article: PDF

[7] Matthew Baker and Robert Rumely. Brief overview of Berkovich's theory. Math. Surveys Monogr. 159 (2010) 405-415.
Book volume table of contents   
View Article: PDF

[8] Matthew Baker and Robert Rumely. Applications to the dynamics of rational maps. Math. Surveys Monogr. 159 (2010) 291-375.
Book volume table of contents   
View Article: PDF

[9] Matthew Baker and Robert Rumely. $\mathbb {R}$-trees and Gromov hyperbolicity. Math. Surveys Monogr. 159 (2010) 393-404.
Book volume table of contents   
View Article: PDF

[10] Matthew Baker and Robert Rumely. Harmonic functions. Math. Surveys Monogr. 159 (2010) 145-192.
Book volume table of contents   
View Article: PDF

[11] Matthew Baker and Robert Rumely. Some results from analysis and topology. Math. Surveys Monogr. 159 (2010) 377-391.
Book volume table of contents   
View Article: PDF

[12] Matthew Baker and Robert Rumely. Metrized graphs. Math. Surveys Monogr. 159 (2010) 49-72.
Book volume table of contents   
View Article: PDF

[13] Matthew Baker and Robert Rumely. The Berkovich unit disc. Math. Surveys Monogr. 159 (2010) 1-18.
Book volume table of contents   
View Article: PDF

[14] Matthew Baker and Robert Rumely. The Berkovich projective line. Math. Surveys Monogr. 159 (2010) 19-47.
Book volume table of contents   
View Article: PDF

[15] Matthew Baker and Robert Rumely. Potential Theory and Dynamics on the Berkovich Projective Line. Math. Surveys Monogr. 159 (2010) MR MR2599526.
Book volume table of contents   

[16] Matthew Baker and Robert Rumely. The Laplacian on the Berkovich projective line. Math. Surveys Monogr. 159 (2010) 87-119.
Book volume table of contents   
View Article: PDF

[17] Matthew Baker and Robert Rumely. Multiplicities. Math. Surveys Monogr. 159 (2010) 249-290.
Book volume table of contents   
View Article: PDF

[18] Matthew Baker and Robert Rumely. The Hsia kernel. Math. Surveys Monogr. 159 (2010) 73-85.
Book volume table of contents   
View Article: PDF

[19] Matthew Baker and Robert Rumely. Capacity theory. Math. Surveys Monogr. 159 (2010) 121-144.
Book volume table of contents   
View Article: PDF

[20] Matthew Baker and Robert Rumely. Subharmonic functions. Math. Surveys Monogr. 159 (2010) 193-248.
Book volume table of contents   
View Article: PDF

[21] Gebhard Böckle and Urs Hartl. Uniformizable families of $t$-motives. Trans. Amer. Math. Soc. 359 (2007) 3933-3972. MR 2302519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Elmar Grosse-Klönne. Integral structures in the $p$-adic holomorphic discrete series. Represent. Theory 9 (2005) 354-384. MR 2133764.
Abstract, references, and article information   
View Article: PDF

[23] Gunther Cornelissen and Fumiharu Kato. Mumford curves with maximal automorphism group. Proc. Amer. Math. Soc. 132 (2004) 1937-1941. MR 2053963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kevin Buzzard. Analytic continuation of overconvergent eigenforms. J. Amer. Math. Soc. 16 (2003) 29-55. MR 1937198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1